The Yang-Mills equations and the topology of 4-manifolds
Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 606, p. 167-178
@incollection{SB_1982-1983__25__167_0,
     author = {Hitchin, Nigel J.},
     title = {The Yang-Mills equations and the topology of $4$-manifolds},
     booktitle = {S\'eminaire Bourbaki : volume 1982/83, expos\'es 597-614},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {105-106},
     year = {1983},
     note = {talk:606},
     pages = {167-178},
     zbl = {0533.57007},
     mrnumber = {728987},
     language = {en},
     url = {http://www.numdam.org/item/SB_1982-1983__25__167_0}
}
Hitchin, Nigel J. The Yang-Mills equations and the topology of $4$-manifolds, in Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 606, pp. 167-178. http://www.numdam.org/item/SB_1982-1983__25__167_0/

[1] Abraham R., Robbin J. - Transversal mappings and flows, Benjamin, New York (1967). | MR 240836 | Zbl 0171.44404

[2] Atiyah M. F., Hitchin N. J., Drinfeld V. G., Manin, Yu I. - Construction of instantons, Phys. Lett. 65A(1978), 185. | MR 598562 | Zbl 0424.14004

[3] Atiyah M. F., Hitchin N. J., Singer I. M. - Self-duality in four-dimensional Riemannian geometry, Proc. R. Soc. (Lond.) A362(1978), 425-461. | MR 506229 | Zbl 0389.53011

[4] Atiyah M. F., Jones J. D. S. - Topological aspects of Yang-Mills theory, Commun. Math. Phys. 61(1978), 97-118. | MR 503187 | Zbl 0387.55009

[5] Atiyah M. F., Singer I. M. - The index of elliptic operators IV, Ann. of Math. 93(1971), 119-138. | MR 279833 | Zbl 0212.28603

[6] Atiyah M. F., Ward R. S. - Instantons and algebraic geometry, Commun. Math. Phys. 55(1977), 117-124. | MR 494098 | Zbl 0362.14004

[7] Belavin A. A., Polyakov A. M., Schwartz A. S., Tyupkin Y. S. - Pseudoparticle solutions of the Yang-Mills equations, Phys. Lett. 59B(1975), 85. | MR 434183

[8] Donaldson S. K. - D. Phil. thesis (Oxford) (1982).

[9] Freedman M. H. - The topology of four-dimensional manifolds, J. Differential Geometry 17(1982), 357-453. | MR 679066 | Zbl 0528.57011

[10] Kuranishi M.- A new proof for the existence of locally complete families of complex structures, Proc. Conf. on Complex Analysis, Minneapolis, Springer-Verlag, New York, (1964), 142-156. | MR 176496 | Zbl 0144.21102

[11] Lübke M. - Stability of Einstein-Hermitian Vector bundles, Preprint (Bayreuth). | MR 701206

[12] Mitter P. K., Viallet C. M. - On the bundle of connections and the gauge arbit manifold in Yang-Mills theory, Commun. Math. Phys. 79(1981), 457-472. | MR 623962 | Zbl 0474.58004

[13] Narasimhan M. S., Seshadri C. S. - Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. 82(1965), 540-567. | MR 184252 | Zbl 0171.04803

[14] Parker T. H. - Gauge theories on four-dimensional riemannian manifolds, Commun. Math. Phys. 85(1982), 563-602. | MR 677998 | Zbl 0502.53022

[15] Sedlacek S. - A direct method for minimizing the Yang-Mills functional over 4-manifolds, Commun. Math. Phys. 86(1982), 515-527. | MR 679200 | Zbl 0506.53016

[16] Schwarzenberger R. L. E. - Vector bundles on the projective plane, Proc. Lond. Math. Soc. 11(1961), 623-640. | MR 137712 | Zbl 0212.26004

[17] Serre J.-P. - A course in arithmetic, Springer-Verlag, New York, (1973). | MR 344216 | Zbl 0256.12001

[18] Smale S. - An infinite dimensional version of Sard's theorem, Amer. J. Math. 87(1965), 861-866. | MR 185604 | Zbl 0143.35301

[19] Taubes C. H. - Self-dual Yang-Mills connections on non-self-dual 4 -manifolds, J. Differential Geometry 17(1982), 139-170. | MR 658473 | Zbl 0484.53026

[20] Uhlenbeck K. K. - Removable singularities in Yang-Mills fields, Commun. Math. Phys. 83(1982), 11-30. | MR 648355 | Zbl 0491.58032

[21] Uhlenbeck K. K. - Connections with L p bounds on curvature, Commun. Math. Phys. 83(1982), 31-42. | MR 648356 | Zbl 0499.58019